MAUDE Adverse Event Report: AV-TEMECULA-CT ACS HI-TORQUE BALANCE MIDDLEWEIGHT GUIDE WIRE WITH HYDROCOAT HYDROPHILIC COATIN

AV-TEMECULA-CT ACS HI-TORQUE BALANCE MIDDLEWEIGHT GUIDE WIRE WITH HYDROCOAT HYDROPHILIC COATIN
Model Number 1001782J-HC
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The 3.0x15mm xience xpedition referenced was filed under a separated medwatch report#.Evaluation summary: visual inspection was performed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents other than the ones reported from this incident.The investigation was unable to determine a conclusive cause of the separations since there was no information available.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Reportedly, the affiliate was inspecting return products at the local warehouse when they noticed a 3.0x38mm xience xpedition stent delivery system (sds), a 3.0x15mm xience xpedition sds, and two 014 bmw hydro guide wire outside their carton.The pouches were opened and re-closed with a stapler.The 3.0x15mm xience xpedition sds had notes on the label stating: stent broken inside the catheter.No other information was provided for the other devices.No additional information was provided.Return device analysis on one of the.014 bmw hydro guide wires observed that the shaping ribbon was separated and the tip coils were stretched out and separated.The separated pieces were not returned.

Brand Name
ACS HI-TORQUE BALANCE MIDDLEWEIGHT GUIDE WIRE WITH HYDROCOAT HYDROPHILIC COATIN
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6690728
Report Number2024168-2017-05669
Device Sequence Number771707
Product Code DQX
UDI-Device Identifier08717648026010
UDI-Public(01)08717648026010(17)161231(10)5011671
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K013833
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2016
Device Model Number1001782J-HC
Device Catalogue Number1001782JS-HC
Device Lot Number5011671
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2017
Initial Report FDA Received Date07/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR